# SDR DALA2015100806005

- Difficulty date: October 3, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N959DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53529
- Aircraft time: 48,998 hours, 25,754 cycles
- Engine: Iae V2528D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED DUE TO THE NR 2 ENGINE ROLLED BACK TO IDLE DURING CRUISE AT FL 310.  DECLARED EMERGENCY AFTER FOLLOWING QRH.  MAINTENANCE FOUND METAL IN THE TAILPIPE AND HAVE REPLACED THE NR 2 ENGINE.
